# SDR R61A201401180133

- Difficulty date: January 18, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 11,573 hours, 7,067 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: F0424639
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  METAL BACK SUPPORT ON PILOTS SEAT CRACKED.  MX R & R BACK SUPPORT IAW SRM 51-40-02.
